Uniformizing functions for certain Shimura curves, in the case $D=6$

Volume 126 / 2007

P. Bayer, A. Travesa Acta Arithmetica 126 (2007), 315-339 MSC: 11G18, 14G35, 30F35, 33E30. DOI: 10.4064/aa126-4-3

Authors

  • P. BayerFacultat de Matemàtiques
    Universitat de Barcelona
    Gran Via de les Corts Catalanes 585
    E-08007, Barcelona, Spain
    e-mail
  • A. TravesaFacultat de Matemàtiques
    Universitat de Barcelona
    Gran Via de les Corts Catalanes 585
    E-08007, Barcelona, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image